MAUDE Adverse Event Report: RESPIRONICS, INC. FITPACK, DREAMWEAR FULL, MED. FRAME, GBL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)

RESPIRONICS, INC. FITPACK, DREAMWEAR FULL, MED. FRAME, GBL; VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Model Number 1133400
Medical Device Problem Code Patient-Device Incompatibility (2682)
Health Effect - Clinical Code Arrhythmia (1721)
Date of Event 04/16/2019
Type of Reportable Event Serious Injury
Event or Problem Description
The manufacturer became aware of an allegation from a user who reportedly went into arrhythmia for about two hours after wearing the dreamwear full face mask with magnetic connections.User reported he did not get any medical intervention and he felt fine after a few hours.User reports he now uses an amara view mask without issues.User also states he does not want to send in his old mask.No product was returned for investigation.The dreamwear instructions for use includes the following warnings: the headgear clips contain magnets.Contact your healthcare professional before you use this mask.Some medical devices may be affected by magnetic fields.The magnetic clips in this mask should be kept at least 2 in.(50 mm) away from any active medical device with special attention to implanted devices such as pacemakers, defibrillators and cochlear implants.Do not use in or near magnetic resonance imaging (mri) equipment.This report will be filed as an initial-final report.We will continue to monitor these complaints regarding magnets.If any additional information is received, a follow up report will be filed.

Brand Name
FITPACK, DREAMWEAR FULL, MED. FRAME, GBL
Common Device Name
VENTILATOR, NON-CONTINUOUS (RESPIRATOR)
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15206
2673970028
MDR Report Key13670716
Report Number2518422-2022-07490
Device Sequence Number20212840
Product Code BZD
UDI-Device Identifier00606959045897
UDI-Public00606959045897
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K142554
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 03/04/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Device Model Number1133400
Device Catalogue Number1133400
Device Lot Number181122
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/16/2019
Initial Report FDA Received Date03/04/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/22/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale